MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 27 mm navitor vision valve was selected for implant using a large flexnav delivery system.Pre-procedure, the patient was in normal sinus rhythm (nsr).The patient had no reported history of right bundle branch block (rbbb), left bundle branch block (lbbb), or first-/second-degree atrioventricular block.The membranous septum length was reported as less than 3 mm.No calcification extending beneath the aortic annular plane into the interventricular septum was reported.Access was obtained via the femoral approach.During the procedure, pre-dilation was performed using a 22 mm non-abbott balloon.During loading, no issues were reported retracting the valve into the delivery system.No issues were reported leading the retainer tabs into the retainer receptacle.No increase in drag was noted on the deployment/re-sheath wheel during loading.While in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of the aortic annulus and the pigtail position was confirmed at the bottom of the non-coronary cusp (ncc).During 80% deployment, the valve would not stay in place and repeatedly slipped down into the left ventricle (lv).There was sufficient calcium present to support the expectation that the valve would not move ventricularly.Annular measurements performed by both the reporter and the hospital were reportedly consistent with sizing for a 27 mm valve.It was further reported that the presence of sinotubular junction (stj) calcium was not believed to be influencing the valve movement, as the calcium was located above the valve frame height.At approximately 80% deployment of the navitor valve, the patient developed complete heart block.After three recaptures, the physician decided to abort the navitor implantation and implant a 23 mm non-abbott valve.The navitor valve was not implanted.The 23 mm non-abbott replacement valve was successfully implanted.Post-procedure electrocardiogram (ecg) showed complete heart block and the patient left the cath lab with a temporary pacemaker in place.It was further reported that a permanent pacemaker was required following the procedure.The patient did not experience a prolonged hospital stay for rhythm monitoring.The patient remained hemodynamically stable throughout the procedure.No clinically significant delay was reported.The physician attributed the complete heart block to valve interaction with the patient's anatomy.The patient was discharged.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50261448
Report Number2135147-2026-05616
Device Sequence Number10635042
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)280330
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number10828989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FlexNav, FNAV-DS-LG
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown